Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 10, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 7, 2016, 3:03 PM MDT for Washington County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2016, 3:03 PM MDT (21:03 UTC)
- Expired
- May 7, 2016, 3:30 PM MDT
- In force
- 27 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Washington County, CO
The radar
The Goodland radar (KGLD), 110 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 12:31 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.1 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -219 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
678
WUUS55 KBOU 072103
SVRBOU
COC121-072130-
/O.NEW.KBOU.SV.W.0010.160507T2103Z-160507T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
303 PM MDT SAT MAY 7 2016
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WASHINGTON COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 330 PM MDT
* AT 302 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF COPE...OR 21 MILES NORTH OF SEIBERT...MOVING NORTH AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 3957 10303 3992 10293 3990 10280 3972 10280
3957 10281
TIME...MOT...LOC 2102Z 188DEG 30KT 3960 10290
HAIL...1.75IN
WIND...60MPH
$$
RPK2 follow-up statements
908
WWUS55 KBOU 072116
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
316 PM MDT SAT MAY 7 2016
COC121-072130-
/O.CON.KBOU.SV.W.0010.000000T0000Z-160507T2130Z/
WASHINGTON CO-
316 PM MDT SAT MAY 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHEASTERN WASHINGTON COUNTY...
AT 315 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COPE...OR 28
MILES NORTH OF SEIBERT...MOVING NORTH AT 35 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 3957 10303 3992 10293 3990 10280 3972 10280
3957 10281
TIME...MOT...LOC 2115Z 188DEG 30KT 3972 10288
HAIL...2.50IN
WIND...60MPH
$$
RPK120
WWUS55 KBOU 072128
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
328 PM MDT SAT MAY 7 2016
COC121-072137-
/O.EXP.KBOU.SV.W.0010.000000T0000Z-160507T2130Z/
WASHINGTON CO-
328 PM MDT SAT MAY 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
WILL EXPIRE AT 330 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 3957 10303 3992 10293 3990 10280 3972 10280
3957 10281
TIME...MOT...LOC 2126Z 188DEG 30KT 3972 10288
$$
RPKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 2:46 PM MDT, 17 minutes earlier.
Area forecast discussion, May 7, 2:46 PM MDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 246 PM MDT SAT MAY 7 2016 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 206 PM MDT SAT MAY 7 2016 THE UPPER LEVEL TROUGH WILL BE MEANDERING AROUND THE CENTRAL ROCKIES DURING THE PERIOD. MODERATE QG SUBSIDENCE WILL ROTATE ACROSS MOST OF THE CWA OVERNIGHT PUTTING AN END TO MOST OF THE ACTIVITY THAT IS ONGOING AT THIS TIME. COOL AND UNSETTLED CONDITIONS WILL PREVAIL ON SUNDAY AS QG VERTICAL VELOCITIES SWITCH BACK TO ASCENDING VALUES...COMBINING WITH SUFFICIENT INSTABILITY TO KEEP THE THREAT OF SOME PRECIPITATION AROUND THROUGH THE DAY. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 206 PM MDT SAT MAY 7 2016 UPPER LEVEL HIGH PRESSURE WILL BE CENTERED OVER EASTERN WYOMING SUNDAY NIGHT...WITH A WESTERLY FLOW ALOFT OVER COLORADO. THERE SHOULD ENOUGH MOISTURE AND INSTABILITY AROUND TO PRODUCE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE AREA...MOST NUMEROUS IN THE MOUNTAINS. TUESDAY AFTERNOON AND EVENING...AN UPPER LEVEL TROUGH WILL MOVE ACROSS THE NORTHERN AND CENTRAL ROCKIES...WITH AN 80 KT JET OVER NORTHERN COLORADO. GFS SHOWS BANDED PRECIPITATION MOVING INTO THE MOUNTAINS BY NOON...THEN SPREADING ACROSS NORTHEASTERN COLORADO DURING THE AFTERNOON AND EVENING HOURS. IT LOOKS LIKE THE BEST CHANCE FOR PRECIPITATION SHOULD BE NORTH OF INTERSTATE 70. IN ADDITION...THERE COULD BE SOME SNOW IN THE MOUNTAINS AND HIGHER FOOTHILLS...WITH SOME ACCUMULATION POSSIBLE ABOVE 10 THOUSAND FEET. WARMER AND DRIER WEATHER IS EXPECTED BY THE MIDDLE OF NEXT WEEK AS UPPER LEVEL HIGH PRESSURE BUILDS OVER THE ROCKY MOUNTAIN REGION. MODELS ARE HINTING AT SOME INCREASED LOW LEVEL MOISTURE SATURDAY AFTERNOON AND EVENING WITH SOME CONVECTION DEVELOPING ACROSS THE REGION. SINCE THIS IS ALL THE WAY OUT IN DAY 8...HAVE ONLY RAISED POPS SLIGHTLY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 206 PM MDT SAT MAY 7 2016 THUNDERSTORM THREAT WILL CONTINUE INTO THE EVENING HOURS WITH PRESENT INDICATIONS SUGGESTING ACTIVITY SHOULD BE DONE BY AROUND 04Z. SUSPECT THAT IFR CEILINGS AND VISIBILITIES ARE FINISHED BUT SOME MVFR CONDITIONS WILL LIKELY BE AROUND INTO THE EVENING AS WELL. TOMORROW'S ACTIVITY SHOULD BE MORE TAME THAN TODAY'S WITH LESS INSTABILITY EXPECTED. WESTERLY WINDS THE REST OF THE AFTERNOON SHOULD TRANSITION TO DRAINAGE CONDITIONS BY MIDNIGHT OR SO. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...ET LONG TERM...KALINA AVIATION...ET
Hazardous weather outlook, May 7, 11:00 AM MDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1100 AM MDT SAT MAY 7 2016 COZ030>051-081700- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1100 AM MDT SAT MAY 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A STRONG UPPER LEVEL TROUGH WILL IMPACT THE OUTLOOK AREA THROUGH THE PERIOD. IN ADDITION A SURFACE LOW PRESSURE SYSTEM HAS FORMED OVER EASTERN COLORADO AND WILL PUSH TO THE EAST OVERNIGHT. THESE FEATURES HAVE BROUGHT ABUNDANT LOW CLOUD AND FOG TO THE FOOTHILLS AND URBAN CORRIDOR WHILE SOME SUNSHINE EXISTS IN THE HIGH COUNTRY AND ACROSS THE NORTHEAST PLAINS. CONVECTION HAS BROKEN OUT IN MANY MOUNTAIN LOCALES AND PARTS OF THE PLAINS AS OF LATE SATURDAY MORNING AND THESE AREAS WILL CONTINUE TO SEE A THREAT OF CONVECTIVE WEATHER THROUGHOUT THE AFTERNOON. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN THREAT WITH ANY STRONGER STORMS THAT FORM AND A TORNADO MAY BE POSSIBLE ACROSS THE PLAINS FROM STORMS THAT IMPACT THAT AREA. THE URBAN CORRIDOR MAY REMAIN COOL AND CLOUDY ENOUGH THAT THE SEVERE WEATHER THREAT WILL LIKELY STAY LOW THERE DURING THE PERIOD. MOST OF THE ACTIVITY WILL WEAKEN AND COVERAGE SHOULD DIMINISH THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THIS WEEK. RAIN AND SNOW SHOWERS ARE LIKELY IN THE MOUNTAINS ON SUNDAY...WITH SCATTERED SHOWERS SPREADING ACROSS THE PLAINS MAINLY IN THE AFTERNOON. FOR MONDAY THROUGH WEDNESDAY THERE WILL BE SCATTERED LIGHT SHOWERS WITH THE BEST CHANCE LATE TUESDAY. BY THE LATER PART OF THE WEEK IT WILL BE A LITTLE WARMER AND DRIER...BUT THERE WILL STILL BE A SLIGHT CHANCE OF SHOWERS...MAINLY IN THE AFTERNOONS OVER THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 1230 OR 1 PM THIS AFTERNOON.
In the hours before
Special weather statement, May 7, 11:36 AM MDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1136 AM MDT SAT MAY 7 2016
COZ030-031-071800-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET CO-
JACKSON COUNTY BELOW 9000 FEET CO-
1136 AM MDT SAT MAY 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JACKSON COUNTY UNTIL
NOON MDT...
AT 1135 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHEAST OF MT ZIRKEL...OR 55 MILES EAST OF CRAIG...MOVING
NORTH AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
JACKSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4097 10650 4076 10639 4068 10664 4074 10667
4076 10667 4079 10664 4082 10664 4083 10666
4085 10665 4089 10669 4087 10672 4088 10673
TIME...MOT...LOC 1735Z 159DEG 28KT 4080 10657
RPKSpecial weather statement, May 7, 12:41 PM MDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1241 PM MDT SAT MAY 7 2016
COZ041-071915-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
1241 PM MDT SAT MAY 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ELBERT AND
SOUTHEASTERN DOUGLAS COUNTIES UNTIL 115 PM MDT...
AT 1240 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF GREENLAND...OR 23 MILES NORTH OF COLORADO SPRINGS...
MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ELBERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR EAST CENTRAL
COLORADO.
LAT...LON 3917 10479 3935 10460 3924 10441 3913 10456
3913 10472
TIME...MOT...LOC 1840Z 221DEG 33KT 3916 10468
RPKLocal storm report, May 7, 1:52 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
152 PM MDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 3 WSW COUNTRY GARDENS 39.67N 104.36W
05/07/2016 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0111 PM HAIL 2 ESE THORNTON 39.88N 104.93W
05/07/2016 E0.50 INCH ADAMS CO TRAINED SPOTTER
PLOWABLE HAIL. ONE INCH DEPTH
0109 PM HAIL 3 W KIOWA 39.35N 104.52W
05/07/2016 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
KBOWENLocal storm report, May 7, 2:02 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
202 PM MDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM HAIL 1 WNW STRASBURG 39.74N 104.32W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
0150 PM HAIL 3 WSW COUNTRY GARDENS 39.67N 104.36W
05/07/2016 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0111 PM HAIL 2 ESE THORNTON 39.88N 104.93W
05/07/2016 E0.50 INCH ADAMS CO TRAINED SPOTTER
PLOWABLE HAIL. ONE INCH DEPTH
0109 PM HAIL 3 W KIOWA 39.35N 104.52W
05/07/2016 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
KBOWENLocal storm report, May 7, 2:07 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
207 PM MDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM HAIL 1 WNW STRASBURG 39.74N 104.32W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
0200 PM HAIL 2 S STRASBURG 39.71N 104.30W
05/07/2016 M1.75 INCH ARAPAHOE CO STORM CHASER
0200 PM HAIL 2 NW STRASBURG 39.76N 104.33W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
WIND GUSTS TO 55 MPH
0150 PM HAIL 3 WSW COUNTRY GARDENS 39.67N 104.36W
05/07/2016 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0111 PM HAIL 2 ESE THORNTON 39.88N 104.93W
05/07/2016 E0.50 INCH ADAMS CO TRAINED SPOTTER
PLOWABLE HAIL. ONE INCH DEPTH
0109 PM HAIL 3 W KIOWA 39.35N 104.52W
05/07/2016 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
KBOWENLocal storm report, May 7, 2:13 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
213 PM MDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 1 NW STRASBURG 39.75N 104.32W
05/07/2016 M2.50 INCH ADAMS CO TRAINED SPOTTER
0202 PM HAIL 1 WNW STRASBURG 39.74N 104.32W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
0200 PM HAIL 2 S STRASBURG 39.71N 104.30W
05/07/2016 M1.75 INCH ARAPAHOE CO STORM CHASER
0200 PM HAIL 2 NW STRASBURG 39.76N 104.33W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
WIND GUSTS TO 55 MPH
0150 PM HAIL 3 WSW COUNTRY GARDENS 39.67N 104.36W
05/07/2016 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0111 PM HAIL 2 ESE THORNTON 39.88N 104.93W
05/07/2016 E0.50 INCH ADAMS CO TRAINED SPOTTER
PLOWABLE HAIL. ONE INCH DEPTH
0109 PM HAIL 3 W KIOWA 39.35N 104.52W
05/07/2016 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
KBOWENThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 6:40 PM MDT | Special Weather Statement | BOU | Clear Creek | 50 min |
| May 7, 11:36 AM MDT | Special Weather Statement | BOU | Jackson | 24 min |
| May 7, 12:41 PM MDT | Special Weather Statement | BOU | Douglas | 34 min |
| May 7, 12:55 PM MDT | Tornado Warning | BOU | Elbert | 22 min |
| May 7, 1:14 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 31 min |
| May 7, 1:29 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert | 16 min |
| May 7, 1:43 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 32 min |
| May 7, 2:08 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 52 min |
| May 7, 2:10 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 35 min |
| May 7, 2:14 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 31 min |
| May 7, 2:17 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 28 min |
| May 7, 2:31 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 29 min |
| May 7, 2:35 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 40 min |
| May 7, 2:46 PM MDT | Tornado Warning | BOU | Morgan, Weld | 29 min |
| May 7, 3:12 PM MDT | Tornado Warning | BOU | Morgan, Weld | 33 min |
| May 7, 3:34 PM MDT | Tornado Warning | BOU | Morgan | 26 min |
| May 7, 3:36 PM MDT | Tornado Warning | BOU | Weld | 24 min |
| May 7, 3:54 PM MDT | Tornado Warning | BOU | Weld | 36 min |
| May 7, 3:58 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan | 32 min |
| May 7, 4:39 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Washington | 36 min |
| May 7, 4:47 PM MDT | Areal Flood Advisory | BOU | Adams, Morgan, Washington | 3 hr |
| May 7, 5:17 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 28 min |
| May 7, 5:44 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 31 min |
| May 7, 5:54 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 36 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.